Erythema Multiforme-like Secondary to Paraphenylenediamine Due to Henna Tattoo Plus Residual Hypopigmentation.
Аннотация
Temporary henna tattoos or pseudotattoos have become increasingly widespread among children and adolescent. A generalized skin reaction, type erythema multiforme-like reaction is unusual, and rarely reported. We describe the case of a 7-year-old boy who reported erythematous papular bull's-eye shaped lesions and consolidated edema primarily in the upper and lower extremities. These lesions were compatibles with erythema multiforme-like reaction. He also showed an erythematous-eczematous lesion on his leg, shaped like a dolphin. In this area, a temporary henna tattoo was painted 1-month earlier. Patch test was positive for paraphenylenediamine (PPD). Skin reactions due to henna are rare. Most of the reactions are due to additives, especially PPD, an aniline derivative, which is added to speed up the process of skin dyeing and to give a darker brown to black color ("black" henna). As henna tattoos are becoming increasingly popular, prevention requires the annual provision of information to consumers, especially young people and their parents.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.